# SDR CA041209004

- Difficulty date: December 7, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8SC0043014
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SHORTLY FOLLOWING TAKE-OFF, IN THE CLIMB, AT 9000FT THE CO-PILOT'S WINDSHIELD CRACKED. THE CREW CARRIED OUT APPLICABLE PROCEDURES AND LANDED SHORTLY AFTER. THE CO-PILOT'S WINDSHIELD WAS REPLACED AND THE AIRCRAFT WAS RETURNED BACK INTO SERVICE.
